# SDR ASAA2022041538532

- Difficulty date: April 15, 2022
- Submitted: June 2, 2022
- Operation: Air carrier
- Aircraft: N285VA
- Make and model: Airbus A320-214
- Aircraft serial: 06889
- Aircraft time: 14,720 hours, 4,973 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Plate
- Part number: D5347112420300
- Part serial: NSN
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FLOOR STRUCTURE HAS CORROSION AT R/H STGR 23 BETWEEN FR69 AND FR70 (AREAS MARKED IN RED)(STREAMER ATTACHED) GROUNDED - YES. DISPLACED AND RE-SECURED WIRING TO VACUUM GENERATOR IAW ESPM 20-33-11 AND AWM 38-31-06. REMOVED, LOCATED, DRILLED THE PLATE AND INSTALLED IT IAW SRM 51-46-11 AND SRM 51-72-11. VACUUM GENERATOR BITE TEST  AND TOILER FLUSH TEST GOOD IAW A320 AMM 38-31-00-740-001-A AND AMM 38-31-00-710-009-A. STREAMER REMOVED DOT REMOVED
